# SDR UPS06547105

- Difficulty date: April 15, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 11,505 hours, 16,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Dented
- Location: Bs 1600, S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN AFT CARGO FUSELAGE.  REPAIRED PER FINAL EA NR 757-5362-27-A1429 AND UPS EA NR B757-5310-242 46.
